# SDR TWAA9714802

- Difficulty date: December 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N977Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47249
- System (JASC): 3340 · Exterior Lighting
- Part: Shield
- Condition: Worn
- Location: Glareshield
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IND - FLT 374 - DURING CLIMB, CAPTAIN EXPERIENCED ELECTRIC SHOCK WHEN TAXI LIGHT SWITCH MFG P/N 8906K1269 AND GROUND FLOOD LIGHT SWITCH MFG P/N MS24523-23 WERE TOUCHED.  REPLACED PLASTIC SHIELD ON SWITCHES UNDER GLARESHIELD.  (M)
